Jump to content

YogaMomOf4

Junior Member
  • Content Count

    46
  • Joined

  • Last visited

About YogaMomOf4

  • Rank
    Newbie
  • Birthday 08/26/1970

Profile Information

  • Gender
    Female
  • Location
    Texas
  • Interests
    Parenting, Cooking, Yoga, Reading, Bible study, music, serving the bereaved.

Recent Profile Visitors

588 profile views
  1. I'm on the Watson Lab generic. Not noticing any problems . . . just wondering if I'm really getting the full benefit or not. (?) I lost my appetite for the first couple of weeks, but now I think it's about back to normal (unfortunately -- I gained about 15 pounds on Zoloft and wouldn't mind getting rid of 'em!) As far as the "filter," I haven't really noticed myself getting more angry or aggitated, BUT as I mentioned earlier, I do find myself just being more verbose -- talking more, even to the point of yammering to myself!! Weird.
  2. It's my understanding, also, that Wellbutrin isn't supposed to help with anxiety, unfortunately. I can't really comment on the sleeplessness, because for some reason, I haven't really had that issue. When I go to bed, I'm so exhausted I fall asleep right away. *shrug* I've almost finished my first 30-day supply, and need to call for a refill. I'm going to try to get my script changed to brand name instead of the generic. I'm doing okay on this generic, but after learning that the generic only has to be 80% as bioeffective as the brand name, I figure I'd like to know I'm getting the full benefit, since it does seem to be helping me. ;) Sending good vibes for all of us adjusting to Wellbutrin!
  3. The days are long, but the years are short. Sometimes I get so caught up in the busyness of life I forget to look for the happiness in these days when my children are still children — and to make room in the hustle and bustle of daily living for those moments of happiness. The moments the children will look back on and remember fondly. The moments that make life truly worth living. To that end, I'm hoping to do the following, and encourage my kids to do the same: 1. Find at least one little, simple joy to rejoice in each day 2. Get fresh air and sun each day 3. Get exercise each day. I particularly like the combined mind/body benefits of Yoga for this! 4. Eat at least 5 servings of fruits and veggies a day (one fruit and one vegetable juice can count towards this, but no more than that). (Starting the kids on 3 a day, because they are going to be a tough sell -- LOL!) 5. Get at least 7 hours of sleep a day. (This is a tough one for me!) 6. Spend time each day fully engaged and present with the kids
  4. If you pray, could you pray for me and my family? If you don't pray, could you send well-wishes, positive energy, etc? I am on a new AD medication and feel SO depressed and nervous about all of this, and I can't even tell if I'm feeling this way because of my new meds or because this is just so much stressful stuff to deal with: One of my kids has been stealing from classmates. Another of my kids has been exposed to porn. Another of my kids has been saying things like "I hate being me." "I hate life." "Everything is terrible." They all have been lying and hiding other family members' things. And then, today, this: We didn't have enough money to buy many Christmas presents, but the kids got a few. They left some of them sitting on the floor and our disgusting cats PEED on them and ruined some of them. So now I've got to tell the kids I had to throw away some of the few Christmas presents they got. My husband is working out of town and only comes home on weekends. I want him back here I'm tired of dealing with this myself. I am faced with the fact that perhaps I am miserably failing these kids as a parent. We are in family therapy, but not sure how much it's helping. I just want to cry, but I won't because part of me thinks I can still salvage an okay weekend for the kids if I just hold it together. As crazy as it sounds, it feels like our family is "under attack." And I had been doing SOOOO well on my new AD's . .. but now I just don't know . . . maybe they're not working . . . or maybe this is just so much garbage NO AD could keep up with it. :( Thanks for listening
  5. I'm glad my rambling has been beneficial for someone. I agree this transition has been harder than any SSRIs I've been on. This is the first AD I've ever been on that wasn't an SSRI. But it does seem to be worth sticking with it. I am feeling so much better emotionally . . . and I'm on week 3 now and the nausea is letting up a bit, too. Basically I only feel bad now if I try to eat a big meal . . . which is easily controlled by just not eating big meals!! ;) And yeah . . . drinking lots of water I can't camplain about! :) I hope we all continue to improve!
  6. When people shove their way into an elevator before giving the people in there a chance to get off. Also, that black plastic thing at bottom of a 3-liter bottle of cola that TRICKS you into thinking there is still a good amount of cola in there when, in reality, the bottle is almost empty.
  7. I'm sorry you're going through this -- money problems are awful. I'm jumping in that pool with y'all -- my husband was furloughed for nine months without pay and I lost my job of over 15 years . . . both right when our 4th child was born. Hubby has been put back to work, but he had to take a position 300 miles from home, and he's only home on the weekends -- we have a stable income again, but taking care of a family of six with no income for nine months ate up ALL our savings and put us over our heads in debt. Living month to month is stressful -- and that doesn't help those of us with depression, does it? I hope it helps a little to know you're not alone.
  8. I'm thankful I found DF! I'm thankful for my family. I'm thankful my new AD's seem to be working much better than ones I've taken previously. I'm thankful for the Verdi Requiem!
  9. I'm still new to Wellbutrin myself, so I haven't actually verified this, but what I've heard and read is that it's okay to have a drink or two, but to be careful because the Wellbutrin intensifies the effect of the alcohol. Sorry I don't have anything more concrete!
  10. I'm not sure, Barefootbritt . . . I know I'm still getting a little nausea, too, but it's not too bad. (Either it's not too bad, or after five pregnancies, I'm just used to walking around a little queasy, LOL!) I did find that when the Wellbutrin makes me nauseous, I don't feel like eating, but if I don't eat, I just feel worse and worse. So I started eating something small when I started feeling nauseous, and that seemed to help a bit . . . it seems like the queasiness is worse on an empty stomach. Also, drinking a bit of Coke seems to help me; I don't know why, I just always drink that when I feel queasy. I'm sorry you're feeling so lousy -- I hope it's one of those side effects that goes away after your body adjusts! Other than a little nausea and a little dizziness, still doing well on the WB, except, MAN this stuff makes you THIRSTY!! Dry mouth! DRYYYYYY mouth!! Oh! And! My contacts have been bugging the heck out of me lately, and I couldn't figure out why, and then it finally dawned on me: it's this Wellbutrin making my eyes dry! That's why my contacts are bothering me! *ugh* Oh well, I'm willing to put up with that to feel better emotionally. I'm so tired of being tired, and so tired of dulled emotions, I'm willing to put up with some physical side effects if I can feel okay emotionally.
  11. Well . . . . I want to eat a bowl of enchilada soup, but I haven't made any. I want to sit and read a book, but I've got things that need to be done and one kiddo still at home to tend to. So, barring those things . . . I think I want to get the house in order!
  12. Oh, definitely, Yesican. I'm sure that is a component, as my cycles are extremely irregular and I've seen the GYN several times for this, and have been given hormones to try to stablize things . . . though they only worked for a few months, and then all the problems returned: irregular cycles, night sweats, general fatigue, headaches, worsening depression, and for a while I had acne worse than when I was a teenager, though that's the one symptom that the hormones are still helping. I think I was having fatigue from both the hormonal imbalance and the Zoloft. The WB is helping with that, but I still need to do something to balance these hormones -- I'm afraid the GYN will just say to take a stronger dose of hormone therapy (BC) and I really don't want to do that because of all the side effects from that (headaches, low libido) and I don't need hormones for birth control because my tubes are tied. I wish I knew of some natural way of balancing hormones -- if you know of any, feel free to let me know! :) Nice to meet another 42-year-old on WB going through much of the same stuff! Looking forward to getting to know you better on the boards! --Michele
×
×
  • Create New...